# SDR MALA070112

- Difficulty date: August 24, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- Aircraft time: 24,236 hours, 26,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reinforcement
- Condition: Unknown
- Location: Bs 288-294
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N4K CHECK IN CWA FOUND, FUSELAGE BOTTOM FRAME REINFORCEMENT BETWEEN STA 288-294 REPAIRED.  REPAIRED IAW SRM 53-70-30.  SPECIAL REPAIR NR 7 AND EO NR S53362.
